# SDR 2023F00096

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N251FT
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20315
- Aircraft time: 1,955 hours, 1,069 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT INCURRED SYSTEMS FAILURES @ FL450 WITH 6 SOULS ON BOARD, 2 PILOT, 4 PAX  WRITE UP AS INCURRED BY THE PILOTS. FL450 CRUISE
LEFT PFD GOES DARK
AP DISENGAGES
NO YD MESSAGES BUT I CAN FEEL IMMEDIATELY THAT THE AIRPLANE STARTS TO SWAY BACK AND FORTH.
CAS:
AMBER L BUS FAIL
AMBER L PITOT HEAT FAIL
AMBER STALL PROTECTION FAIL
CHECKLIST BOTTOM LINE IS LAND AS SOON AS PRACTICAL.
DIVERTED TO KMCI
ON THE DESCENT WE GOT AMBER L HYD TEMP HIGH WITH TEMPERATURE RISING AND REACHING 103°C.
AT THAT POINT DECLARED AN EMERGENCY AND LANDED SAFELY IN KMCI.
WE ARE OF THE ASSUMPTION THAT THE SYSTEM IN QUESTION COULD BE THE IAPS (INTEGRATED AVIONICS PROCESSING SYSTEM) WHICH COORDINATES THE TALKING OF ALL RELATED SYSTEMS. WE CURRENTLY HAVE TECHNICIANS FROM WEST STAR ON SITE AND WORKING THE EVENT TO GET A BETTER PICTURE OF WHAT COULD HAVE CAUSED THIS. DOWNLOADS FROM THE MAINTENANCE SYSTEM WILL BE PROVIDED TO BOMBARDIER FOR VERIFICATION.
